Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 357, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 8:53 PM EST for 4 counties in Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2010, 8:53 PM EST (01:53 UTC)
- Expired
- Nov 30, 2010, 9:30 PM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 9:04 PM EST | TSTM WND DMG | 2 Wnw Bastonville, GA | GLASCOCK COUNTY 911 RELAYED A REPORT OF A DOWNED TREE NEAR CENTRAL ROAD AND JOHANNES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 2:34 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
037
WUUS52 KFFC 010153
SVRFFC
GAC125-163-301-303-010230-
/O.NEW.KFFC.SV.W.0357.101201T0153Z-101201T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL GEORGIA
NORTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 930 PM EST
* AT 850 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR EDGEHILL...MOVING NORTHEAST AT 60
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GIBSON...AVERA...STAPLETON AND WRENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3304 8266 3316 8281 3344 8257 3341 8254
3336 8254 3336 8251 3335 8250 3335 8244
3332 8239 3333 8235 3326 8225
TIME...MOT...LOC 0154Z 226DEG 51KT 3318 8264
$$1 follow-up statement
965
WWUS52 KFFC 010212
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EST TUE NOV 30 2010
GAC303-010222-
/O.CAN.KFFC.SV.W.0357.000000T0000Z-101201T0230Z/
WASHINGTON GA-
912 PM EST TUE NOV 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTHEASTERN GEORGIA.
LAT...LON 3309 8259 3329 8260 3336 8251 3335 8250
3335 8244 3332 8239 3333 8235 3326 8225
TIME...MOT...LOC 0212Z 226DEG 51KT 3336 8242
$$
GAC125-163-301-010230-
/O.CON.KFFC.SV.W.0357.000000T0000Z-101201T0230Z/
JEFFERSON GA-GLASCOCK GA-WARREN GA-
912 PM EST TUE NOV 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EST
FOR SOUTHEASTERN WARREN...EASTERN GLASCOCK AND NORTHERN JEFFERSON
COUNTIES...
AT 909 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BASTONVILLE...MOVING NORTHEAST
AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3309 8259 3329 8260 3336 8251 3335 8250
3335 8244 3332 8239 3333 8235 3326 8225
TIME...MOT...LOC 0212Z 226DEG 51KT 3336 8242
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 7:00 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Nov 30, 7:00 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EST FRI DEC 31 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER RIDGE OVER GEORGIA GRADUALLY MOVING EAST AS STRONG CLOSED LOW PUSHES INTO THE UPPER MID WEST. COLD FRONT ASSOCIATED WITH THIS SYSTEM MOVING TO NORTHWEST GEORGIA BY SATURDAY AFTERNOON. STRONG WARM AIR ADVECTION WILL PERSIST OVERNIGHT BRINGING SHOWERS AND ISOLATED THUNDERSTORMS INTO NORTH AND WEST GEORGIA LATER THIS EVENING. HIGHEST POPS 06Z TONIGHT AND INTO SATURDAY AFTERNOON. STRONG 50KT LOW LEVEL JET MOVING INTO NORTHWEST GEORGIA LATE TONIGHT...BUT DIMINISHING BY TOMORROW AFTERNOON AS THE SYSTEM MOVES EASTWARD. CAPE AND LIFTED INDEX VALUES LOOK MARGINAL AND SPC HAS NOT INCLUDED US IN A RISK OF SEVERE AT THIS TIME. FOR NOW...WILL MENTION SCATTERED THUNDER MAINLY NORTH AND WEST TONIGHT AND SATURDAY MORNING. LOOKS LIKE A WAVE DEVELOPS ON THE FRONT AS IT SAGS INTO CENTRAL GEORGIA AND CHANCE OF SHOWERS MAY LINGER INTO SUNDAY MORNING. THIS SYSTEM CLEARS THE CWA BY THE END OF THE SHORT TERM. HAVE RAISED MINS TOWARD WARMER MET FOR TONIGHT TO ACCOUNT FOR WARM AIR ADVECTION. STILL MAY NOT BE WARM ENOUGH. WITH CLOUDS AND RAIN SATURDAY...MAX TEMPS ARE A TOSS UP BUT STILL SHOULD BE ON WARM SIDE OF GUIDANCE. AT THIS TIME...FORECAST QPF OF AROUND 1.00 TO 1.50 INCHES SHOULD NOT POSE FLOODING PROBLEMS REQUIRING A WATCH. .LONG TERM /MONDAY THROUGH FRIDAY/... HAVE MADE NO CHANGES TO THE EXTENDED. MOSTLY ZONAL FLOW TRANSITIONING TO NORTHWEST BY THE END OF THE WEEK. GFS AND ECMWF SHOW DIFFERENCES IN TIMING OF SHORT WAVES IN THE WESTERLY FLOW SO HAVE DECIDED TO LEAVE THE FORECAST AS IS FOR NOW. 41 && .AVIATION... 00Z UPDATE... VFR CONDITIONS WILL TRANSITION TO MVFR/IFR OVERNIGHT AND EARLY SAT. FIRST AREA OF DYING CONVECTION MOVING NE FROM S AL/MS SHOULD REACH ATL TAF SITES AROUND 06Z AS -SHRA...WITH MVFR CIGS. MAIN LINE OF CONVECTION WILL REACH ATL TAF SITES IN THE 12Z-15Z PERIOD...PUSHING THROUGH BY 18-19Z...AFFECTING AHN-MCN-CSG MAINLY IN THE 16Z-20Z PERIOD. WIND GUSTS TO 25KTS...IFR-LIFR CIGS...AND MVFR VSBY CAN BE EXPECTED WITH POTENTIAL SQUALL LINE. FOR NOW...HAVE OPTED TO LEAVE TSRA OUT GIVEN LACK OF INSTABILITY AND TYPICAL WINTERTIME HIGH SHEAR/LOW CAPE ENVIRONMENT. BEST CHANCE OF TSRA MOSTLY NW-W OF ATL...WITH DECREASING CHCS FURTHER EAST. IFR CIGS AND MVFR VSBYS WILL LINGER PAST 00Z AS SYSTEM CRAWLS SE OF THE AREA. WINDS ESE-SE UNTIL SECOND LINE OF CONVECTION REACHES TAF SITES MOSTLY AFT 15Z SAT. PROBLEMATIC PERIOD OF 18015G25KT POSSIBLE FOR ATL IN THE 14Z-18Z TIME PERIOD...WITH WIND DIR LINGERING NEAR 180 UNTIL 00Z. //ATL CONFIDENCE... 00Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF VFR TO MVFR TO IFR CIGS AFT 04Z. MEDIUM CONFIDENCE ON CONTINUATION OF IFR CIGS AFT 18Z THROUGH AT LEAST 00Z SUN. MEDIUM TO HIGH CONFIDENCE ON VISIBILITY THROUGH TAF VALID PERIOD. MEDIUM TO HIGH CONFIDENCE ON WIND DIRECTION AND SPEED THROUGH TAF VALID PERIOD. LOW CONFIDENCE ON TSRA POTENTIAL 12Z-20Z SAT. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 59 50 59 / 40 70 60 20 ATLANTA 56 62 47 56 / 60 80 50 20 BLAIRSVILLE 45 54 41 53 / 60 90 40 10 CARTERSVILLE 52 62 40 53 / 70 100 40 10 COLUMBUS 57 69 52 60 / 40 60 50 20 GAINESVILLE 51 57 46 57 / 50 80 60 10 MACON 56 70 56 63 / 20 60 50 30 ROME 54 62 39 52 / 80 100 30 10 PEACHTREE CITY 53 65 47 56 / 60 70 50 20 VIDALIA 55 71 57 65 / 10 30 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41/19
Hazardous weather outlook, Nov 30, 3:45 AM EST, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EST TUE NOV 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 AM EST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING. .SYNOPSIS... A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY CONDITIONS WEDNESDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING. A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60 TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS CLOSELY TODAY AND BE PREPARED FOR ACTIVATION. 19
In the hours before
Local storm report, Nov 30, 7:40 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 11 W JEFFERSONVILLE 32.68N 83.53W
11/30/2010 TWIGGS GA COUNTY OFFICIAL
TWIGGS COUNTY 911 RELAYED REPORT OF TREE LIMBS DOWN ON
HIGHWAY 129.
&&
AGIBBSLocal storm report, Nov 30, 7:46 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG UNION POINT 33.61N 83.07W
11/30/2010 GREENE GA COUNTY OFFICIAL
GREENE COUNTY 911 RELAYED REPORTS OF TREE LIMBS DOWN IN
THE UNION POINT AREA.
&&
AGIBBSSpecial weather statement, Nov 30, 8:12 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 812 PM EST TUE NOV 30 2010 GAZ074-075-084-085-096-097-109-010215- 812 PM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DODGE... BLECKLEY...LAURENS...JOHNSON...WILKINSON...WASHINGTON AND GLASCOCK COUNTIES UNTIL 915 PM EST... AT 808 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTHWEST OF DEEPSTEP TO BAILEYS PARK...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE... BLECKLEY...LAURENS...JOHNSON...WILKINSON...WASHINGTON AND GLASCOCK COUNTIES THROUGH 915 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EMPIRE...BAILEYS PARK...TOOMSBORO...ALLENTOWN... GOLDSBORO...NICKLESVILLE...GRESSTON...DUBOIS...RODDY...MONTROSE... NICKLESVILLE...HEBRON...DEEPSTEP...YONKERS AND REBIE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Nov 30, 8:14 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG 7 W GRAY 33.01N 83.66W
11/30/2010 JONES GA COUNTY OFFICIAL
JONES COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN 7
MILES WEST OF GRAY.
&&
AGIBBSLocal storm report, Nov 30, 8:31 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG WATKINSVILLE 33.86N 83.41W
11/30/2010 OCONEE GA COUNTY OFFICIAL
OCONEE COUNTY 911 RELAYED A REPORT OF TREES DOWN IN
WATKINSVILLE.
&&
AGIBBSLocal storm report, Nov 30, 8:46 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GORDON 32.88N 83.33W
11/30/2010 WILKINSON GA COUNTY OFFICIAL
WILKINSON 911 RELAYED REPORT OF THREE TREES DOWN IN THE
GORDON AREA.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 7:02 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 28 min |
| Nov 30, 7:10 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 50 min |
| Nov 30, 7:15 PM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Nov 30, 7:47 PM EST | Tornado Warning | FFC | Hancock | 28 min |
| Nov 30, 8:04 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Nov 30, 10:00 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Dec 1, 6:51 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 12 hr |
| Dec 1, 9:48 AM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.